MAUDE Adverse Event Report: 3M HEALTH CARE 3M¿ RED DOT¿ SOFT CLOTH MONITORING ELECTRODE; ECG ELECTRODE

3M HEALTH CARE 3M¿ RED DOT¿ SOFT CLOTH MONITORING ELECTRODE; ECG ELECTRODE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erythema (1840); Itching Sensation (1943); Burning Sensation (2146)
Date of Event 03/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An additional lot number was reported.Lot number 2019-10vf.Expiration date: 10/31/2019, manufacturer date: 10/01/2017.End of report.
 
Event or Problem Description
A hospital inpatient reported she experienced redness, burning and itching when 3m¿ 2238 red dot¿ electrodes were applied to her chest for cardiac monitoring.She allegedly has 18-20 bright red circular marks on her chest where the electrodes were placed.An unspecified topical ointment was used for treatment.

Brand Name
3M¿ RED DOT¿ SOFT CLOTH MONITORING ELECTRODE
Common Device Name
ECG ELECTRODE
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144
MDR Report Key7346409
Report Number2110898-2018-00032
Device Sequence Number1393884
Product Code DRX
UDI-Device Identifier10707387206311
UDI-Public10707387206311
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2020
Device Model NumberN/A
Device Catalogue Number2238
Device Lot Number2020-02VA
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2018
Initial Report FDA Received Date03/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;